Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on Existence and Uniqueness of Equilibrium Points for Concave N-Person Games

John C. Goodman
Econometrica
Vol. 48, No. 1 (Jan., 1980), p. 251
Published by: The Econometric Society
DOI: 10.2307/1912028
Stable URL: http://www.jstor.org/stable/1912028
Page Count: 1
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
251
    251